# SDR QXEA200501291

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD BAGGAGE BAY DOOR EXTERNAL SEAL IS TORN OPEN AT THE FORWARD END AND BUCKLED, NOT SEALING.  REPLACED SEAL.  OPERATIONAL CHECKS GOOD IAW CMM 52-35-00-300-804-A01.
